Panadol Extend is a bilayer tablet having an immediate release and a sustained release dose
of Paracetamol which provides a pain relief which may last up to 8 hours. Panadol Extend is analgesic and antipyretic. Panadol Extend relieves mild to moderate pain of Osteoarthritis and Muscle aches. It also relieves mild to moderate pain including:
headache, migraine, period pain, pain after dental procedures/tooth extraction, toothache and relieves fever and pain after vaccination.
How to use:
For oral administration only.
Adults (including the elderly) and children aged 12 years and over:
2 tablets taken every 6 - 8 hours.
Do not take more than 6 tablets (4000mg paracetamol) in 24 hours.
Do not take more frequently than every 6 hours.
Do not use for more than 10 days unless directed by a doctor.
Do not exceed the stated dose.
Always use the lowest effective dose to relieve your symptoms.
Do not suck or chew this tablet.
Children:
Panadol Extend is not recommended for children under 12 years of age. INGREDIENTS:
What Panadol Extend tablets contains: Paracetamol 665mg.
Cautions and Warings:
Do not exceed the stated dose. If symptoms persist, consult
your doctor. For professional advice on medicines consult your pharmacist. Do not use for children under 12 years.
Keep medication out of reach and sight of children. Store below 30°C.
Panadol Extend is a bilayer tablet having an immediate release and a sustained release dose
of Paracetamol which provides a pain relief which may last up to 8 hours. Panadol Extend is analgesic and antipyretic. Panadol Extend relieves mild to moderate pain of Osteoarthritis and Muscle aches. It also relieves mild to moderate pain including:
headache, migraine, period pain, pain after dental procedures/tooth extraction, toothache and relieves fever and pain after vaccination.
How to use:
For oral administration only.
Adults (including the elderly) and children aged 12 years and over:
2 tablets taken every 6 - 8 hours.
Do not take more than 6 tablets (4000mg paracetamol) in 24 hours.
Do not take more frequently than every 6 hours.
Do not use for more than 10 days unless directed by a doctor.
Do not exceed the stated dose.
Always use the lowest effective dose to relieve your symptoms.
Do not suck or chew this tablet.
Children:
Panadol Extend is not recommended for children under 12 years of age. INGREDIENTS:
What Panadol Extend tablets contains: Paracetamol 665mg.
Cautions and Warings:
Do not exceed the stated dose. If symptoms persist, consult
your doctor. For professional advice on medicines consult your pharmacist. Do not use for children under 12 years.
Keep medication out of reach and sight of children. Store below 30°C.